Tried Strattera for ADHD 4 or 5 days. Felt it working some, but the nausea and constipation forced me to quit. Any one have this experience or is it worth trying to work out the side effects?
Quando; If you have not talked with your doctor you should. Many times these go away with continued use but many times the doctor can get you something to get you through the worst time and also you should make sure you are drinking enough water and eat food that has fiber in it but maybe more than what is in your normal diet. Good luck. Chuck1957 This has worked very well for many people I'm talking about the medication but as you know when any we all are different and you can never tell until you have given it a fair trial. Chuck.
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2011 • 1 answer
Posted 1 Jun 2015 • 1 answer
Posted 12 Jun 2015 • 1 answer
Posted 19 Jun 2015 • 1 answer
Posted 25 Mar 2018 • 0 answers